EMIS ELibM Electronic Journals Advances in Geometry
Vol. 4, No. 3, pp. 319–340 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A family of flat Minkowski planes admitting 3-dimensional simple groups of automorphisms

Günter F. Steinke

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 May 2004. This page was last modified: 20 Jun 2005.

© 2004 Walter de Gruyter GmbH & Co. KG
© 2004–2005 ELibM for the EMIS Electronic Edition